Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Melatonin & Risperidone - Side Effects?
Jan 9, 2001

Hi,

If one takes Risperidone to stabilize a chemical imbalance and still has insomnia; is it alright to take 1 mg of melatonin? Are there side effects of taking the two?

Thanks for this service!

Susan

Response from Dr. Boyle

I am not aware of any interaction and the PDR does not list any, but you should let your doctor know that you are planning to combine the two medications. BB

Brian Boyle, M.D., J.D.



Previous
Sustiva and blatter problems.
Next
Lipodystrophy-Abdomen area

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement